i am not sure of what my brother has but he has all these red bumps, swells, i dont know. i am a very concerned brother and he is very stubborn about going to the doctor to get it checked out so i am taking an initiative and asking on these forums for advice and help. he says they itch a lot and thats about all he will say without having a tantrum.
I cannot confirm anything without examination but it can be due to erythema nodosum, lichen spinolosus, stasis ulcers or vasculitis. Erythema nodosum is an important possibility.It results in reddish, painful, tender lumps most commonly located in the front of the legs below the knees. I suggest you to consult a dermatologist as soon as possible for your brother and get it evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
well its not just on his legs. its all over the his body. from head to toe. its on his scalp, back, arms and chest. my father also has this condition. could this be hereditary? thanks for your answer. hopefully this will narrow it down a little bit.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.